JournalsrmiVol. 19, No. 3pp. 755–766

Periodic Quasiregular Mappings of Finite Order

  • David Drasin

    Purdue University, West Lafayette, USA
  • Swati Sastry

    West Lafayette, USA
Periodic Quasiregular Mappings of Finite Order cover
Download PDF

Abstract

The authors construct a periodic quasiregular function of any finite order ρ\rho, 1ρ<1\leq\rho < \infty. This completes earlier work of O. Martio and U. Srebro.

Cite this article

David Drasin, Swati Sastry, Periodic Quasiregular Mappings of Finite Order. Rev. Mat. Iberoam. 19 (2003), no. 3, pp. 755–766

DOI 10.4171/RMI/368